# SDR COMA0560261

- Difficulty date: April 17, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 20,312 hours, 19,451 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Tripped
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5349 THE LEFT AND RIGHT AIR CONDITIONING PACKS TRIPPED OFF LINE DURING CRUISE FLIGHT (LEX/ATL) AND WOULD NOT RESET, CREW DECLARED AN EMERGENCY AND LANDED AT ATL WITHOUT INCIDENT.  RESET CBP1 J1, PERFORMED OPERATIONAL CHECK OF BOTH PACKS.
